Follow
Aleksandra Kwiatkowska
Aleksandra Kwiatkowska
Uniwersytet Wrocławski and Universität Münster
Verified email at math.uni.wroc.pl
Title
Cited by
Cited by
Year
Lelek fan from a projective Fraïssé limit
D Bartosova, A Kwiatkowska
Fundamenta Mathematicae 231 (2015), 57–79, 2015
352015
The group of homeomorphisms of the Cantor set has ample generics
A Kwiatkowska
Bulletin of the London Mathematical Society 44 (6), 1132-1146, 2012
262012
An introduction to hyperlinear and sofic groups
VG Pestov, A Kwiatkowska
Appalachian Set Theory: 2006–2012 406, 145, 2012
252012
Universal minimal flows of generalized Ważewski dendrites
A Kwiatkowska
The Journal of Symbolic Logic 83 (4), 1618-1632, 2018
172018
Gowers' Ramsey theorem with multiple operations and dynamics of the homeomorphism group of the Lelek fan
D Bartošová, A Kwiatkowska
Journal of Combinatorial Theory, Series A 150, 108-136, 2017
132017
Spatial models of Boolean actions and groups of isometries
A Kwiatkowska, S Solecki
Ergodic Theory and Dynamical Systems 31 (2), 405-421, 2011
132011
Universal minimal flow of the homeomorphism group of the Lelek fan
D Bartošová, A Kwiatkowska
arXiv preprint arXiv:1706.09154, 2017
122017
Large conjugacy classes, projective Fraïssé limits and the pseudo-arc
A Kwiatkowska
Israel Journal of Mathematics 201, 75-97, 2014
112014
The Lelek fan and the Poulsen simplex as Fraisse limits
W Kubis, A Kwiatkowska
REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A …, 2017
92017
The Lelek fan and the Poulsen simplex as Fraïssé limits
W Kubiś, A Kwiatkowska
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2017
92017
Simplicity of the automorphism groups of order and tournament expansions of homogeneous structures
F Calderoni, A Kwiatkowska, K Tent
Journal of Algebra 580, 43-62, 2021
72021
Automorphism groups of countable structures and groups of measurable functions
A Kwiatkowska, M Malicki
arXiv preprint arXiv:1612.03106, 2017
72017
A classification of orbits admitting a unique invariant measure
N Ackerman, C Freer, A Kwiatkowska, R Patel
Annals of Pure and Applied Logic 168 (1), 19-36, 2017
72017
Ordered structures and large conjugacy classes
A Kwiatkowska, M Malicki
Journal of Algebra 557, 67-96, 2020
32020
Simplicity of the automorphism groups of ordered homogeneous structures
F CALDERONI, A KWIATKOWSKA, K TENT
arXiv preprint arXiv:1908.05249, 2019
22019
A note on pro-Lie groups
A Kwiatkowska, SL SOLECKI
April, 2009
22009
Continuous functions taking every value a given number of times
A Kwiatkowska
Acta Mathematica Hungarica 121 (3), 229-242, 2008
22008
The projective Fra\"{\i} ss\'{e} limit of the class of all connected finite graphs with confluent epimorphisms
WJ Charatonik, A Kwiatkowska, RP Roe
arXiv preprint arXiv:2206.12400, 2022
12022
Projective Fra\"{\i} ss\'{e} limits of trees with confluent epimorphisms
WJ Charatonik, A Kwiatkowska, RP Roe, S Yang
arXiv preprint arXiv:2312.16915, 2023
2023
Projective Fra\"{i} ss\'{e} limits and generalized Wa\.{z} ewski dendrites
A Codenotti, A Kwiatkowska
arXiv preprint arXiv:2210.06899, 2022
2022
The system can't perform the operation now. Try again later.
Articles 1–20